I have a rather interesting/alarming thing occurring. It isnít truly a problem I suppose, but there is some embarrassment that goes along with this. My Bulbourethral (Cowperís) gland has become very active. Every time I sit for a while, when I stand I have a sizable wet spot on my pants. Iíve always been a secreter when Iím aroused, but now itís nearly constant. Is this something I should talk to my doc about? One thing I read says that secreters on average have healthy prostates. I guess that could be a bonus. The only changes Iíve made recently are in my meds. Iíve cut the SSRIís in half (Citalopram 40mg down to 20mg and Bupropion 300mg down to 150mg) Could this cause it? My libido hasnít changed (basically non-existant) although the urge to masturbate has risen. Any ideas? Thanks guys.

_________________________
http://esdgc.com/links/shaneCSA.html

http://seriouslysilly67.blogspot.com/

The Round Table, Men's Sexual Abuse Group, Monday 7:30pm CST, MaleSurvivor Chat